eJMT Abstract

Title A New Practical Generalized Derivative for Nonsmooth Functions
Author M. H. Noori SKANDARI, A. V. KAMYAD and H. R. ERFANIAN
Volume 7
Number 1

In this paper, we introduce a new generalized derivative (GD) for nonsmooth functions which is based on optimization. This type of GD is an extension of the concept of the usual derivative of smooth functions and is defined as an optimal solution of a special optimization problem. Here, the optimization problem is approximated with a linear programming problem by solving of which, we can obtain this GD as simple as other approaches. This GD is utilized for some nonsmooth functions and is shown in some examples the efficiency of the proposed approach.